Your mood will likely sink as the morning dose wears off in the afternoon if your system rids it then, which you mentioned. I don't think that med gives you energy though, so you should check with your pharmacist or doctor about that issue first to make sure you are not misreading the effects. The sleep issues could be related to your depression instead.
I tried it for a few months and dreaded what I called the 5PM "loss of color in my life" when everything would quickly turn bleak - is that what you meant by energy running out?
Thank you for your reply. After taking 150mg-SR around 7-8AM, I feel fine till 5-6PM, but after that, I just feel tired and not wanting to do much of anything. For example, someone invites me to dinner or a movie early in the day and I'd accept it, but in the evening, I'm totally dreading the idea of going, sometimes making up an excuse to get out of the engagements ...
I think Bupropion is working for me better than SSRIs I tried in the past, but perhaps I haven't figured out the right dosage for me (as everyone's reaction to meds varies ...) Now I can get out of bed in the morning more easily and it keeps me awake all through the day (I don't feel like lying down in the middle of the day like I used to), but sometimes I feel overly restless and/or irritable, so added Prozac 20mg to offset the side effect of Bupropion.
I've had depression off and on for 15+ years, but insomnia was never a problem. On the contrary, I tend to oversleep when I'm depressed (total lack of energy and motivation). Bupropion is helping to correct that aspect.